# SDR CA951215202

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 402B
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 08411066
- Condition: Broken
- Location: R/H Gear Door
- Part time: 9,561 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)R/H LANDING GEAR BELLCRANK BROKEN ON END THAT ACTUATES GEAR DOOR MECHANISM. NO APPARENT CAUSE, SUSPECT CYCLIC FATIGUE. FAILURE ALLOWED INBOARD GEAR DOOR TO FALL OPEN.
